For a T-variate density function, the present paper deﬁnes double symmetry, quasi double symmetry of order k (< T) and marginal double symmetry of order k, and gives the theorem that the density function is T-variate double symmetry if and only if it is quasi double symmetry and marginal double symmetry of order k. The theorem is also illustrated for the multivariate density functions.
Digital Object Identifier (DOI)
Iki, Kiyotaka and Tomizawa, Sadao
"Double Symmetric Multivariate Density Function and its Decomposition,"
Journal of Statistics Applications & Probability: Vol. 7
, Article 1.
Available at: https://dc.naturalspublishing.com/jsap/vol7/iss1/1